|Home||» Products||» Pharmaceutical Tablets||» Mehfil-SP Tablets|
Mehfil-SP contains Aceclofenac 100 mg + Paracetamol 325 mg + Serratiopeptidase 10 mg.
Mehfil-SP is used in pain, fever, headache, swelling, arthralgia, myalgia, dental pain, post-operative pain, pain during menstruation, osteoarthritis, rheumatoid arthritis, ankylosing spondylitis and gout.
How it works:
1. It blocks the release of certain chemical messengers in the brain that is responsible for pain and fever.
2. Serratiopeptidase acts by breaking down the chemical mediators that are involved in causing pain and inflammation, thereby reducing the pain and inflammation.
Abdominal pain, Constipation, Diarrhoea, Epigastric pain, Flatulence, Vomiting, Nausea, Indigestion.